# SDR P5CA9700037

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 65B215062
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINAL REPORT, AXLE FAILED, SHEARED DURING TRANSIT FUELING AT THE LEFT WING GEAR RIGHT FRONT POSITION NR 2 MAIN.  REPLACED THE LEFT WING GEAR TRUCK AND AXLE ASSEMBLY PER BAC MM 32-11-11.
